|
Automorphisms of a distance-regular graph with intersection array {176, 135, 32, 1; 1, 16, 135, 176}
A. A. Makhnevab, D. V. Paduchikha a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg
b Ural Federal University named after the First President of Russia B. N. Yeltsin, Ekaterinburg
Abstract:
A distance-regular graph Γ with intersection array {176,135,32,1;1,16,135,176} is an AT4-graph. Its antipodal quotient ˉΓ is a strongly regular graph with parameters (672,176, 40,48). In both graphs the neighborhoods of vertices are strongly regular with parameters (176,40,12,8). We study the automorphisms of these graphs. In particular, the graph Γ is not arc-transitive. If G=Aut(Γ) contains an element of order 11, acts transitively on the vertex set of Γ, and S(G) fixes each antipodal class, then the full preimage of the group (G/S(G))′ is an extension of a group of order 3 by M22 or U6(2). We describe automorphism groups of strongly regular graphs with parameters (176,40,12,8) and (672,176,40,48) in the vertex-symmetric case.
Keywords:
strongly regular graph, distance-regular graph, graph automorphism.
Received: 26.12.2017
Citation:
A. A. Makhnev, D. V. Paduchikh, “Automorphisms of a distance-regular graph with intersection array {176, 135, 32, 1; 1, 16, 135, 176}”, Trudy Inst. Mat. i Mekh. UrO RAN, 24, no. 2, 2018, 173–184; Proc. Steklov Inst. Math. (Suppl.), 305, suppl. 1 (2019), S102–S113
Linking options:
https://www.mathnet.ru/eng/timm1532 https://www.mathnet.ru/eng/timm/v24/i2/p173
|
Statistics & downloads: |
Abstract page: | 179 | Full-text PDF : | 36 | References: | 34 | First page: | 3 |
|